# SDR C8GA20080085

- Difficulty date: November 17, 2008
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7075T6
- Condition: Broken
- Location: Zone 100
- Part time: 62,202 hours, 32,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE INTERCOSTAL SKIN ATTACH FLANGE WAS BROKEN AT BS 950A - 950B STR 28L.  REMOVED BROKEN INTERCOSTAL AND FABRICATED NEW.  INSTALLED FABRICATED INTERCOSTAL IAW SRM 53-10-2 AND 51-20-1.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
